# SDR FDEA200812115180

- Difficulty date: December 11, 2008
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 69,698 hours, 24,565 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 TIRE ASSY OUTSIDE BEARING FAILURE.  REMOVED WHEEL AND BRAKE ASSY FROM NR 1 AXLE LT MLG TRUCK ASSEMBLY TAG NR 5023BO.  REPLACED LEFT MAIN LANDING GEAR TRUCK BEAM AND AXLE ASSY PER M/M REF 32-12-01-2.  AIRCRAFT OK FOR  FURTHER SERVICE.
